# SDR DL757960670

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- System (JASC): 3350 · Emergency Lighting
- Part: Track Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CABIN EMERGENCY EXIT TRACK LIGHTS INOP AT ROW 6B.  REPLACED MISSING TRACK LIGHT ASSEMBLY, OPERATION NORMAL.
